Episodes of shortness of breath induced by prednisone

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)237-239
JournalNetherlands Journal of Medicine
Volume69
Issue number5
Publication statusPublished - 2011

Cite this

@article{1fe7a6e30a0d4206a68ea20a4399bf22,
title = "Episodes of shortness of breath induced by prednisone",
author = "E. Geijteman and M.H.H. Kramer and P.W.B. Nanayakkara",
year = "2011",
language = "Undefined/Unknown",
volume = "69",
pages = "237--239",
journal = "Netherlands Journal of Medicine",
issn = "0300-2977",
publisher = "Van Zuiden Communications BV",
number = "5",

}

Episodes of shortness of breath induced by prednisone. / Geijteman, E.; Kramer, M.H.H.; Nanayakkara, P.W.B.

In: Netherlands Journal of Medicine, Vol. 69, No. 5, 2011, p. 237-239.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Episodes of shortness of breath induced by prednisone

AU - Geijteman, E.

AU - Kramer, M.H.H.

AU - Nanayakkara, P.W.B.

PY - 2011

Y1 - 2011

M3 - Article

VL - 69

SP - 237

EP - 239

JO - Netherlands Journal of Medicine

JF - Netherlands Journal of Medicine

SN - 0300-2977

IS - 5

ER -